# SDR PLGA9611221

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N749BA
- Make and model: Saab SF340A
- Aircraft serial: 340A152
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pins
- Condition: Not Removed
- Location: Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4377 - DEPARTING BOS, THE LANDING GEAR FAILED TO RETRACT.  THE AIRCRAFT RETURNED TO BOS, LANDING WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT FINDING THE MAIN GEAR GROUND PINS INSTALLED.  MAINTENANCE REMOVED THE PINS AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
